MAUDE Adverse Event Report: ST PAUL LEVEL 1; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1; DEVICE, WARMING, BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the device had a leakage problem.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damage / broken and contamination was observed.Functional testing found a leak is observed between tube with the adapter tube in the units received.By the physical evaluation of the unit, the complaint is confirmed.The root cause of the reported issue was found to be lack of adhesive between tube with female luer and adapter tube during bonding assembly.An awareness notification was conducted by the quality engineer on 09-sep-2021 to the production personnel to explain the importance of adherence in the procedure.Action taken after the manufactured lot reported in this complaint this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
LEVEL 1
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
cheonho-daero
minneapolis, MN 55442
MDR Report Key15708657
Report Number3012307300-2022-26557
Device Sequence Number5144360
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4163694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown